Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fear of HIV
Jul 4, 2006

Dear doctor, Thanks for replying. I had a sex after that I had pains in the muscles and joints in legs, followed by eye infections. I also have pain in the bottom part of neck. In your reply you had advised that I can have gonnorhea, and for that I have taken levofloxacin. I have pain in the muscles of the right buttock. I have done HIV test which came back non reactive. I still have fear of HIV, or is it only gonnorhea. What to do next? Please help.

Response from Dr. Conway

At this stage, you should have an HIV antibody test 3 months after the exposure. If it is negative, you can be confident that HIV transmission did not occur as a result of the exposure in question. NOne of your symptoms are particularly consistent with acute HIV infection, so I would not recommend any supplementary testing for the virus itself at this time. Thinking positively, I would recommend that you consider how you will manage your life going into the future to avoid exposure to HIV. This is the most important thing to emerge from the questions you pose.



Previous
side effect of Kaletra
Next
Lyrica

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement